MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE
Catalog Number 309649
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd syringe 5ml ll euro 125 s/c package was damaged / defective.Supplier reference: 309649.Lot no.: 5317381.Incident date: 02/17/2026.It was reported that "during use, a sealing defect was observed on the syringe packaging, which was not completely sealed.In addition, the pre-cuts were poorly made.This anomaly only affects a few units in the box".
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4) follow up.A sealing defect was reported on the syringe packaging.To support the investigation, the quality team received and evaluated two photographs of 5ml eurographic syringe packages.The images, taken from different angles, show a strip containing multiple sealed packages with no separation between adjacent packages.This condition is nonconforming to the product specification and is attributable to the packaging process.A device history record review was completed for material number 309649, lot 5317381.The review confirmed that all required visual inspections were performed in accordance with established requirements, and no quality notifications were identified related to the reported condition.The lot was inspected and accepted per the approved inspection control plan, released for shipment, and is considered compliant with product specification requirements based on the inspections performed.Based on the investigation and photographic sample assessment, the condition reported by the customer is confirmed.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24546300
Report Number1213809-2026-00107
Device Sequence Number5725333
Product Code FMF
UDI-Device Identifier00382903096497
UDI-Public(01)00382903096497(11)251113(17)301031(10)5317381
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309649
Device Lot Number5317381
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown